MAUDE Adverse Event Report: MICROVENTION, INC. TRAXCESS-14; GUIDE, WIRE, CATHETER

MICROVENTION, INC. TRAXCESS-14; GUIDE, WIRE, CATHETER
Model Number GW1420040
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation findings: 1.Visual and magnifying inspections of the actual sample.No fracture was found along the entire length of the actual sample.No anomaly in the appearance was found in the area 0- approx.1000mm from the distal end and at the proximal end.The shaft had been curved approximately 1,285mm from the distal end.No cracks or the like were found in the curved part.Peeling of ptfe coat was found at approx.1,946mm from the distal end.No anomaly was found in other parts.From the above, it was speculated that the reported nick referred to the peeling of the ptfe coating.The curve was presumably caused by some kind of bending load and was considered unlikely to be related to this complaint.Investigation conclusion: based on the investigation result, no anomaly was found in the dimensions of the actual sample.Based on the condition of the actual sample and the results of the simulation test, as one of the possibilities, it was inferred that a hard object had come into contact with the surface of the shaft section, causing an abrasive load to be applied, resulting in the peeling of the ptfe coating.However, because the details of the procedure were unknown, it was not possible to identify such a hard object from the condition of the actual sample.
 
Event or Problem Description
It was reported that the guidewire was used in mechanical thrombectomy procedure.During preparation and upon removing the guidewire from the plastic sheath, it was noted that the guidewire is nicked.There was no patient involvement and guidewire was not used and was returned back into the sheath.After the procedure the patient was recovering, lifting the limbs in antigravitational test.There was no report of harm or injury to the patient; however, upon evaluation of the returned guidewire, peeling of the ptfe coating at the distal end was noted.(refer to section h11 for device evaluation).

Brand Name
TRAXCESS-14
Common Device Name
GUIDE, WIRE, CATHETER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key19620061
Report Number2032493-2024-00499
Device Sequence Number8205124
Product Code DQX
UDI-Device Identifier00810170012280
UDI-Public(01)00810170012280(11)000101(17)260531(10)230628
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K080863
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberGW1420040
Device Lot Number230628
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexFemale